# SDR IPXA2025110597614

- Difficulty date: October 10, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 37,547 hours, 22,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 146N50642
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR, MAIN DECK CABIN FLOOR STRUCTURE STRAP HAS CORROSION AT APPROX FROM BS 1660 TO BS 1681, RBL 61, ID STICKER NUM. (061-002). ATA 53-05.  INSTALLED NEW RETAINER P/N 146N5064-2SAAU AND NEW FILLER ON MAIN DECK CABIN FLOOR AT APPROX FROM BS 1660 TO BS 1681, RBL 61 IAW B757-200PF SRM 51-40-02-0G-0.  REVIEWED
